# SDR JBXA000262

- Difficulty date: April 6, 2001
- Submitted: April 7, 2001
- Operation: Air carrier
- Aircraft: N590ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7385
- Aircraft time: 2,461 hours, 2,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG WHEN GEAR SELECTED UP.  FOUND MLG UPLOCK PROXIMITY SENSOR AND TARGET OUT OF RANGE.  ADJUSTED MLG UPLOCK PROX SENSOR RT IAW AMM 32-61-05 OPS CHECK GOOD.  OPS CHECK GOOD OF PROX SYSTEM IAW AMM 32-61-00.
